# SDR CHQA201100307

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 25,310 hours, 20,650 cycles
- Engine: Allsn AE3007A
- Engine time: 21,657 hours, 16,762 cycles
- System (JASC): 2540 · Lavatories
- Part: Rod
- Part number: 7312211507
- Condition: Detached
- Location: Lavatory Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE LAVATORY DOOR WAS STUCK CLOSED WITH A PASSENGER INSIDE THE LAVATORY.  THE CREW DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE FREED THE PASSENGER.  FOUND THE LOWER LOCKING ROD ON THE LAVATORY DOOR TO BE DETACHED.  THE LOWER LOCKING ROD ON THE LAVATORY DOOR WAS RE-ATTACHED, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
